MAUDE Adverse Event Report: ELEKTA INC MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT

ELEKTA INC MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Model Number MONACO
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was determined to be a defect in the product.The investigation found that when using two specific workflows it is possible that the forced electron density could be turned off unintentionally.
 
Event or Problem Description
The customer reported an adapt to shape (ats) layering and density problem.Based upon the available information there has been no actual mistreatment.
 
Additional Manufacturer Narrative
The investigation found that monaco® is calculating incorrect electron density (ed) information in specific situations.The dose calculation is also affected.It is possible that the forced electron density settings will be changed for some structures unintentionally and this can result in incorrect dose calculation.A field corrective action notice (fca-ims-0033) and was reported to the regulatory authorities on 4 september 2019.An important field safety notice (382-01-mon-015) was sent to all affected customers on 4 september 2019 which provides a work around to avoid the issue.A software patch to correct the issue is estimated to be released october 2019.

Brand Name
MONACO
Common Device Name
SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA INC
13723 riverport drive
suite 100
maryland heights MO 63043
MDR Report Key8900392
Report Number1937649-2019-00011
Device Sequence Number290625
Product Code MUJ
UDI-Device Identifier00858164002190
UDI-Public(01)00858164002190(10)5.40.00
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K183037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMONACO
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/19/2019
Supplement Date Received by Manufacturer07/19/2019
Initial Report FDA Received Date08/16/2019
Supplement Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1